# SDR IPXA2017022214334

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,240 hours, 12,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CURTAIN AT 12:00 POSITION HAS HOLE & NOT SECURED. COMPLIED WITH INTERIM REPAIR OF THE SMOKE CURTAIN IAW EO MD11 2550-39020B.  OK FOR SERVICE.
